RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 21, Number 1  


Operator formulas for differential-difference equations with applications to identification
Yu. E. Anikonov
3
Interior point algorithms in linear optimization
V. I. Zorkaltsev, I. V. Mokryi
11
On finite displacement of an elastoviscoplastic material in a gap between two rigid coaxial cylindrical surfaces
L. V. Kovtanyuk, G. L. Panchenko
21
Wave properties of a double one-dimensional periodic sheet grating
A. P. Konstantinov, S. V. Sukhinin
35
First integrals and periodic solutions of a system with power nonlinearities
A. A. Kosov, E. I. Semenov
47
General solution for two-dimensional system of static Lame's equations with an asymmetric elasticity matrix
N. I. Ostrosablin
61
A Markov model for the dynamics of cracks of a special type
L. Ya. Savel'ev
72
Application in aerohydrodynamics of the solution of an inverse boundary value problem for analytic functions
R. B. Salimov
80
Direct and inverse problems of electromagnetic conrol
V. N. Stepanov
90
Postbuckling analysis of flexible elastic frame
S. A. Khalilov, V. B. Mintiuk
105
Polyhedral complementarity on a simplex. Potentiality of regular mappings
V. I. Shmyrev
118
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018